# SDR ASAA2015120414110

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 6,886 hours, 2,249 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL.  ACFT GROUNDED.  ACCOMPLISHED FMCS BITE REF AMM 34-61-00.  OPS CHECK NORMAL.
